# SDR SWAA2022020366780

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 51,840 hours, 25,044 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FLAP SEAL RETAINING BRACKET UNDER PNL 551GB IS CRACKED / REMOVED AND REPLACED L/H WING FLAP SEAL RETAINING BRACKET UNDER PANEL 551GB IAW SRM#51-40-02
